# SDR ABXA050181

- Difficulty date: July 26, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 56,221 hours, 58,222 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025501N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER BAG BIN DOOR NR 1 BEAM FORWARD END FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-1.
